Article info

Download PDFPDF
Steroid-induced thyrotoxic periodic paralysis during Graves' ophthalmopathy treatment

Authors

  1. Correspondence to Dr Z A Sayiner, Department of Endocrinology & Metabolism, Gaziantep University, School of Medicine, Gaziantep 27100, Turkey; zeynelasayiner{at}hotmail.com
View Full Text

Citation

Sayiner ZA, Eraydın A, Akarsu E
Steroid-induced thyrotoxic periodic paralysis during Graves' ophthalmopathy treatment

Publication history

  • Received June 18, 2016
  • Revised July 31, 2016
  • Accepted August 7, 2016
  • First published August 26, 2016.
Online issue publication 
October 25, 2016

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.